MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer spoke with the customer on several occasions in order to ensure that the replacement products resolved the initial concern; customer received the replacement product.Customer also states that he went to the hospital because customer wasn't feeling well.Customer was diagnosed and treated for other condition not related to diabetes or our product.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose results.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is undisclosed and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer states the meter read lo fasting and took two glucose tablets.Customer states he tested with his other meter after taking the glucose tablets and meter read 590mg/dl non-fasting.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.Offered to replace the meter and customer refused.Customer was using another meter and no longer using the true metrix meter and he was happy with the other meter.Customer declined the replacement and hung up.Customer called back about getting the meter replacement overnight.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7268299
Report Number1000113657-2018-00179
Device Sequence Number16512915
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1